# SDR HEEA966350

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251Z
- Make and model: Bell 206L-1
- Aircraft serial: 45756
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  L/H UPPER T/B FITTING CRACKED P/N 206-031-329-003.  TAILBOOM MOUNT FRAME P/N 206-032-308-103S CRACKED AT UPPER L/H MOUNT HOLE. REPLACED FITTING UPPER L/H SIDE WITH 206-031-329-103S AND REPLACED T/B FRAME WITH P/N 206-032-308-103S.
